# SDR PCAA9700550

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF FOLLOWING ENGINE SHUT DOWN UNLESS BATTERIES ARE FIRST SELECTED OFF.  REMOVED AND REPLACED EMERGENCY LIGHT ADVISORY CONTROL BOX WITH SERVICEABLE UNIT.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
